Stability of Feedback Solutions for Infinite Horizon Noncooperative Differential Games

Alberto Bressan, Khai T. Nguyen

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We consider a noncooperative game in infinite time horizon, with linear dynamics and exponentially discounted quadratic costs. Assuming that the state space is one-dimensional, we prove that the Nash equilibrium solution in feedback form is stable under nonlinear perturbations. The analysis shows that, in a generic setting, the linear-quadratic game can have either one or infinitely many feedback equilibrium solutions. For each of these, a nearby solution of the perturbed nonlinear game can be constructed.

Original languageEnglish (US)
Pages (from-to)42-78
Number of pages37
JournalDynamic Games and Applications
Issue number1
StatePublished - Mar 1 2018

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Computer Science Applications
  • Computer Graphics and Computer-Aided Design
  • Computational Theory and Mathematics
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Stability of Feedback Solutions for Infinite Horizon Noncooperative Differential Games'. Together they form a unique fingerprint.

Cite this